# SDR UALA2010031900917

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 41,713 hours, 11,458 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOWN INDICATOR LIGHT INOP.  REPLACED LIGHT ASSEMBLY.  AS PRECAUTION PERFORMED PSEU LANDING GEAR SYSTEM NR 1 AND NR 2 AND SYSTEM TEST NORMAL.
